# SDR UALA2013053003782

- Difficulty date: May 30, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,619 hours, 15,635 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 196
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HPSOV FAILED HEALTH CHECK.   R & R HPSOV IAW AMM 36-11-07.  PERFORMED LEAK CHECK IAW AMM 36-11-07, NO LEAKS NOTED.
